# SDR A8JA2018100530000

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N699TL
- Make and model: Lear 60LEAR
- Aircraft serial: 60332
- Aircraft time: 3,710 hours, 2,163 cycles
- Engine: Pwa PW305A
- Engine time: 3,465 hours, 2,412 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ON 10/3/2018, AT APPROXIMATELY 1300 CST, AIRCRAFT DEPARTED KHOU FOR KLAS.  DURING CLIMB AT OR ABOUT FL380, CREW FELT AND UNUSUAL VIBRATION WHICH LASTED TWO TO THREE SECONDS.  NO OTHER INDICATION OF MALFUNCTION WAS INDICATED.  SEVERAL SECONDS LATER, THE VIBRATION RETURNED, BUT THIS TIME THE LEFT HAND (NR 1) ENGINE ITT INDICATION SPIKED, FOLLOWED BY A REDUCTION IN POWER OF "NEARLY" FIFTY PERCENT (50%) WITHOUT ANY PILOT INPUT.  CREW INITIATED REQUIRED CHECKLIST ITEM AND SLOWLY REDUCED POWER TO IDLE WITH NO OTHER INDICATIONS OF MALFUNCTION.  CREW CONTACTED ATC AND RETURNED TO KHOU WITHOUT FURTHER INCIDENT.  AIRCRAFT LANDED NORMALLY AND THRUST REVERSERS WERE DEPLOYED AS STANDARD PRACTICE.  POST INSPECTION AND ECU DOWNLOAD INDICATES POSSIBLE BOV (BLOW OFF VALVE) SOLENOID FAULT.  INVESTIGATION CONTINUES.
